Explicit classes of permutation polynomials of F-33m

Cunsheng Ding, Qing Xiang, Jin Yuan, Pingzhi Yuan

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

Permutation polynomials have been an interesting subject of study for a long time and have applications in many areas of mathematics and engineering. However, only a small number of specific classes of permutation polynomials are known so far. In this paper, six classes of linearized permutation polynomials and six classes of nonlinearized permutation polynomials over F3 3m are presented. These polynomials have simple shapes, and they are related to planar functions.
Original languageEnglish
Pages (from-to)639-647
Number of pages9
JournalScience China Mathematics
Volume52
Issue number4
DOIs
Publication statusPublished - 2009

Keywords

  • Permutation polynomials
  • Planar functions

Fingerprint

Dive into the research topics of 'Explicit classes of permutation polynomials of F-33m'. Together they form a unique fingerprint.

Cite this